# SDR IXXA2024090401

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 112,706 hours, 20,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STRINGER 36R STA 1197+72 TO 1197+74 CORROSION
